RED BULL - GIRL DIED FROM A FATAL HEART ATTACK WHILE ON VACATION AFTER SHE DRANK THIS POPULAR DRINK

By Dr. Betty Martini, D.Hum.
Mission Possible International
9270 River Club Parkway
Duluth, Georgia 30097
Telephone: 770-242-2599
E-Mail: BettyM19@mindspring.com
Web Site: http://www.mpwhi.com



Posted: 26 January 2016


This is in response the article: This Teen Girl Died From A Fatal Heart Attack While On Vacation After She Drank This Popular Drink, which is posted at: http://www.davidwolfe.com/teen-girl-died-fatal-heart-attack


Note -This is not the only death from Red Bull, but what this article doesn't say is it the version with aspartame! There is one with aspartame and one without. This needs to be found out. Aspartame causes an irregular heart rhythm, interacts with all cardiac medication, damages the cardiac conduction system and causes sudden cardiac death. Here is another case: http://www.mpwhi.com/death_by_red_bull_with_aspartame.htm There are other cases on Google.

There are several articles by aspartame experts on aspartame and sudden cardiac death. Also, note Dr. Russell Blaylock's athlete alert: http://www.mpwhi.com/aspartame_and_sudden_death.htm

I was in the hospital several times and given drugs that contained aspartame even though they told me they didn't. The generic prescriptions for Raglan and Zofran both contain aspartame and is labeled in the ingredients. I had even given the doctors, nurses and employees reprints of "Rotgut Aspartame: Methanol Mania" published by the National Health Federation: http://www.thenhf.com/rotgut-aspartame-methanol-mania-by-dr-betty-martini One nurse said, "I think everyone in the hospital has a copy of that reprint and they are making copies. It's all over the hospital." So the doctors were all in agreement and the dietitian department even made some changes.

Aspartame damages the mitochondria and interacts with drugs and vaccines. This goes to show you medical personnel and physicians don't check the ingredients in generic drugs which are mostly used and many times never even check the Physician's Desk Reference for ingredients. Aspartame caused me to be covered from head to foot in urticaria (hives) which is even a warning on Raglan. I stopped breathing on three occasions. Millions could be dying from drug interactions but the hospital doesn't associate the death with aspartame.

In my case I told a physician and nurse in the ER it was aspartame that caused the problem and its on my record under allergies and you cannot prescribe something a patient tells you they are allergic to. What did they do? They gave me another prescription with aspartame in it! The story is not over yet, and I haven't gotten over all the problems.

Dr. Alemany who did the Trocho Study: http://www.mpwhi.com/aspartame_and_preembalming.htm told me in Barcelona that aspartame would kill 200 million people. His study showed that the formaldehyde converted from the free methyl alcohol embalms living tissue and damages DNA.

So this is another warning. Take it very seriously. Since being given aspartame drugs I now have cardiac problems, and I've been warning people off aspartame for 25 years, and have lectured around the world on it. I'm better now as Dr. Leonard Coldwell sent me some of his aspartame detox. However, somebody needs to find out if this teen was using the Red Bull that has the aspartame and what other products was she using that could have contained this deadly addictive, excitoneurotoxic, genetically engineered, carcinogenic drug, adjuvant and teratogen (causes birth defects).

For years victims have said "If you could just walk in my moccasins for a day and know what I've been through." Now been there, done that! You don't want to go through it or have your children, family and friends suffer the consequences. Here is the chapter from Dr. H. J. Roberts medical text, "Aspartame Disease: An Ignored Epidemic", http://www.amazon.com on aspartame and drug interaction. http://www.mpwhi.com/interference_with_drug%20_reaction.pdf Give it to your physician, to your hospital and all medical personnel just for starters. When you fill a prescription ask the pharmacist to check the ingredients for aspartame and other artificial sweeteners.

The reason there is a class action on Zofran prescribed for nausea is that it caused birth defects., Pregnant women were evidently suffering morning sickness and the doctor gave them Zofran because it stops nausea. Aspartame in original studies caused neural tube defects, spina bifida and cleft palate, for starters.

The FDA refused to release the records and it took me 8 years to find them. Read about it in the last chapter of "While Science Sleeps: A Sweetener Kills", http:// www.whilesciencesleeps.com Also, an article by neurosurgeon Russell Blaylock, M.D., http://www.russellblaylockmd.com on drug interaction. http://dorway.com/doctors-speak-out/dr-blaylock/neurotoxic-interaction-of-msg-aspartame-other-toxins

Aspartame Toxicity Center: http://www.holisticmed.com/aspartame